# SDR DALA2020051302392

- Difficulty date: May 7, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,677 hours, 27,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5649 DURING SVC CHK FOUND EMERG LIGHT SECTION INOP IN FIRST CLASS ROW 1,2 AND 3. CORRECTIVE ACTION: REPLACED BATTERY AND CHARGER M730 PER B757 AMM 33-51. NOW TESTS OK. (6973290)
